Repositorio de producción científica de la Universidad de Sevilla

Null-exact controllability of a semilinear cascade system of parabolic-hyperbolic equations

Opened Access Null-exact controllability of a semilinear cascade system of parabolic-hyperbolic equations

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Fernández Cara, Enrique
González Burgos, Manuel
Teresa de Oteyza, María de la Luz de
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2006-09
Publicado en: Communications on Pure and Applied Analysis, 5 (3), 639-658.
Tipo de documento: Artículo
Resumen: This paper is concerned with the null-exact controllability of a cascade system formed by a semilinear heat and a semilinear wave equation in a cylinder Ω×(0, T). More precisely, we intend to drive the solution of the heat equation (resp. the wave equation) exactly to zero (resp. exactly to a prescribed but arbitrary final state). The control acts only on the heat equation and is supported by a set of the form ω × (0, T), where ω ⊂ Ω. In the wave equation, the restriction of the solution to the heat equation to another set O × (0, T) appears. The nonlinear terms are assumed to be globally Lipschitz-continuous. In the main result in this paper, we show that, under appropriate assumptions on T, ω and O, the equations are simultaneously controllable.
Cita: Fernández Cara, E., González Burgos, M. y Teresa de Oteyza, M.d.l.L.d. (2006). Null-exact controllability of a semilinear cascade system of parabolic-hyperbolic equations. Communications on Pure and Applied Analysis, 5 (3), 639-658.
Tamaño: 265.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/46196

DOI: 10.3934/cpaa.2006.5.639

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones